Volume 11,Issue 3,1990 Table of Contents

   
Other Issues:  
  

11

Global Existence of the Solutions to Nonlinear Hyperbolic Equations in Exterior Domains
  Chen Yunmei and Gao Jianmin
  Published July 5, 1990
  1990,11(3):315-329 [Abstract(657)]  [View PDF 663.96 K (827)]
  
The Regularity of Solutions for Nonlinear Degenerate Elliptic Boundary Value Problem
  Hong Jiaxing
  Published July 5, 1990
  1990,11(3):330-341 [Abstract(650)]  [View PDF 547.34 K (872)]
  
A Necessary and Sufficient Condition on the Existence and Uniqueness of 2\pi-Periodic Solution of Duffing Equation
  Li Weigu
  Published July 5, 1990
  1990,11(3):342-345 [Abstract(803)]  [View PDF 174.29 K (857)]
  
Cumulating Central Polynomials and Identities for M_n(F_n)
  Chang Qing
  Published July 5, 1990
  1990,11(3):346-348 [Abstract(676)]  [View PDF 124.55 K (923)]
  
On Linear and Nonlinear Riemann-Hilbert Problems For Regular Function with Values in a Clifford Algebra
  Xu Zhenyuan
  Published July 5, 1990
  1990,11(3):349-358 [Abstract(843)]  [View PDF 534.70 K (752)]
  
On the Lorentz Conjectures Under the L_1-Norm
  Ye Maodong
  Published July 5, 1990
  1990,11(3):359-362 [Abstract(698)]  [View PDF 159.07 K (938)]
  
Local Likelihood Method in the Problems Related to Chang Points
  Krishnaiah. P. R., Mao Boqi and Zhao Lincheng
  Published July 5, 1990
  1990,11(3):363-375 [Abstract(657)]  [View PDF 553.04 K (916)]
  
The Erdos-Renyi Laws of Large Numbers for Non-Identically Distributed Random Variables
  Lin Zhengyan
  Published July 5, 1990
  1990,11(3):376-383 [Abstract(719)]  [View PDF 341.83 K (859)]
  
Number Theoretic Methods in Applied Statistics (II)
  Wang Yuan and Fang Kaitai
  Published July 5, 1990
  1990,11(3):384-394 [Abstract(629)]  [View PDF 545.04 K (823)]
  

主管单位:国家教育部 主办单位:复旦大学 地址:220 Handan Road, Fudan University, Shanghai, China E-mail:edcam@fudan.edu.cn

本系统由北京勤云科技发展有限公司提供技术支持